MAUDE Adverse Event Report: Stryker GmbH Cemented Humeral Stem 12mm; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant

Stryker GmbH Cemented Humeral Stem 12mm; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Catalog Number 5567-C-3012
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A reunion stem was implanted by mistake and was revised in the same day.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
Cemented Humeral Stem 12mm
Common Device Name
Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50412880
Report Number0008031020-2026-01284
Device Sequence Number9107528
Product Code PNW
UDI-Device Identifier07613327424843
UDI-Public07613327424843
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K202289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5567-C-3012
Device Lot NumberG7760118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight131 LB